# SDR IPXA2022051382066

- Difficulty date: May 13, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 55,103 hours, 17,950 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Part number: 5006003D
- Part serial: 725
- Condition: Popped
- Location: Wings
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLENTAL SDR** AT 1 H 43 MIN LH AFT FUEL PUMP C/B POPPED.1.R/R LH MAIN FUEL TANK AFT BOOST PUMP IAW AMM 28-22-03. 2. FUEL BOOST PUMP OPERATIONAL TEST SATIS. PN ON/OFF 5006003D/5006003S SN ON/OFF 3981/725 REF IPC 28-22-03-01-060U     

INSPECTION TYPE:NA**SDR FILED OPEN** **ATB** **CURRENTLY OOS** AT 1 H 43 MIN LH AFT FUEL PUMP C/B POPPED. 1.R/R LH MAIN FUEL TANK AFT BOOST PUMP IAW AMM 28-22-03. 2. FUEL BOOST PUMP OPERATIONAL TEST SATIS. PN ON/OFF 5006003D/5006003S SN ON/OFF 3981/725 REF IPC 28-22-03-01-060U
